# SDR ASOA2016081615335

- Difficulty date: August 16, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK CORRODED FROM FS 535.0- FS559+4.  EVALUATED DISCREPANCY AND FOUND DAMAGE EXCEEDING THE ALLOWABLE LIMITS OF SRM 53-31-49-01. FOUND SECTIONS WITH EXTREME EXFOLIATION CORROSION.  R & R SEAT TRACK AT RBC 9, FS 535+0-559+4 IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802. COMPLIED WITH EC/TC REO 601R-53-00-485 AND GREO 601R-53-00-485, REV B, DATED 04/01/2016.
